BibTeX record journals/cn/WeiX07

download as .bib file

@article{DBLP:journals/cn/WeiX07,
  author    = {Jianbin Wei and
               Cheng{-}Zhong Xu},
  title     = {Consistent proportional delay differentiation: {A} fuzzy control approach},
  journal   = {Computer Networks},
  volume    = {51},
  number    = {8},
  pages     = {2015--2032},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.comnet.2006.10.005},
  doi       = {10.1016/j.comnet.2006.10.005},
  timestamp = {Fri, 21 Sep 2007 14:33:42 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cn/WeiX07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}